The Horrocks-Mumford bundle and the Ferrand construction

authored by
Klaus Hulek, A. Van de Ven
External Organisation(s)
Friedrich-Alexander-Universität Erlangen-Nürnberg (FAU Erlangen-Nürnberg)
Leiden University
Type
Article
Journal
Manuscripta Mathematica
Volume
50
Pages
313-335
No. of pages
23
ISSN
0025-2611
Publication date
12.1985
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
General Mathematics
Electronic version(s)
https://doi.org/10.1007/BF01168835 (Access: Unknown)